A correction to TDT statistics for mapping quantitative trait loci

J. Wang, J. Cohen

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)469
Number of pages1
JournalAnnals of Human Genetics
Volume63
Issue number5
DOIs
StatePublished - 1999

Fingerprint

Heritable Quantitative Trait
Family Health
Quantitative Trait Loci
Genetic Models
Statistical Models
Heterozygote
Alleles
Genotype

ASJC Scopus subject areas

  • Genetics(clinical)
  • Genetics

Cite this

A correction to TDT statistics for mapping quantitative trait loci. / Wang, J.; Cohen, J.

In: Annals of Human Genetics, Vol. 63, No. 5, 1999, p. 469.

Research output: Contribution to journalArticle

@article{dc50483c673b4be092a9419d93b872a3,
title = "A correction to TDT statistics for mapping quantitative trait loci",
author = "J. Wang and J. Cohen",
year = "1999",
doi = "10.1017/S0003480099007769",
language = "English (US)",
volume = "63",
pages = "469",
journal = "Annals of Human Genetics",
issn = "0003-4800",
publisher = "Wiley-Blackwell",
number = "5",

}

TY - JOUR

T1 - A correction to TDT statistics for mapping quantitative trait loci

AU - Wang, J.

AU - Cohen, J.

PY - 1999

Y1 - 1999

UR - http://www.scopus.com/inward/record.url?scp=0033510383&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033510383&partnerID=8YFLogxK

U2 - 10.1017/S0003480099007769

DO - 10.1017/S0003480099007769

M3 - Article

C2 - 10735587

AN - SCOPUS:0033510383

VL - 63

SP - 469

JO - Annals of Human Genetics

JF - Annals of Human Genetics

SN - 0003-4800

IS - 5

ER -